Korteweg-de Vries Institute for Mathematics

Photographer: Regts

dr. G. (Guus) Regts

  • Faculty of Science
    Korteweg-de Vries Instituut
  • Visiting address
    Science Park 107
    Science Park 107  Room number: F3.31
  • Postal address:
    Postbus  94248
    1090 GE  Amsterdam
  • G.Regts@uva.nl
    T: 0205255861
    T: 0205257248


  • Patel, V., & Regts, G. (2017). Deterministic polynomial-time approximation algorithms for partition functions and graph polynomials. Electronic Notes in Discrete Mathematics, 61, 971-977. DOI: 10.1016/j.endm.2017.07.061 
  • Regts, G., & Sevenster, B. (2017). Partition functions from orthogonal and symplectic group invariants. Electronic Notes in Discrete Mathematics, 61, 1011-1017. DOI: 10.1016/j.endm.2017.07.066 
  • Goodall, A., Litjens, B., Regts, G., & Vena, L. (2017). A Tutte polynomial for non-orientable maps. Electronic Notes in Discrete Mathematics, 61, 513-519. DOI: 10.1016/j.endm.2017.07.001 
  • Regts, G. (in press). Zero-free regions of partition functions with applications to algorithms and graph limits. Combinatorica, 1-29. DOI: 10.1007/s00493-016-3506-7 
  • Regts, G., & Sevenster, B. (2017). Graph parameters from symplectic group invariants. Journal of Combinatorial Theory. Series B, 122, 844-868. DOI: 10.1016/j.jctb.2016.10.002 
  • Patel, V. S., & Regts, G. (2017). Deterministic Polynomial-Time Approximation Algorithms for Partition Functions and Graph Polynomials. SIAM Journal on Computing, 46(6), 1893-1919. DOI: 10.1137/16M1101003 
  • Regts, G., Schrijver, A., & Sevenster, B. (2017). On the existence of real R-matrices for virtual link invariants. Abhandlungen aus dem Mathematischen Seminar der Universitat Hamburg, 87(2), 435-443. DOI: 10.1007/s12188-016-0175-9  [details] 
  • Kang, R. J., Long, E., Patel, V., & Regts, G. (2017). On a Ramsey-type problem of Erdős and Pach. Bulletin of the London Mathematical Society, 49(6), 991-999. DOI: 10.1112/blms.12094  [details] 


  • Regts, G., Schrijver, A., & Sevenster, B. (2016). On partition functions for 3-graphs. Journal of Combinatorial Theory Series B, 121, 421–431. DOI: 10.1016/j.jctb.2016.07.012 
  • Goodall, A., Regts, G., & Vena, L. (2016). Matroid invariants and counting graph homomorphisms. Linear Algebra and its Applications, 494, 263–273. DOI: 10.1016/j.laa.2016.01.022 
  • Regts, G. (2016). Regularity lemmas in a Banach space setting. European journal of combinatorics = Journal européen de combinatoire = Europäische Zeitschrift für Kombinatorik, 51, 347-358. DOI: 10.1016/j.ejc.2015.06.006  [details] 
  • Regts, G., & Schrijver, A. (2016). Compact orbit spaces in Hilbert spaces and limits of edge-colouring models. European journal of combinatorics = Journal européen de combinatoire = Europäische Zeitschrift für Kombinatorik, 52(B), 389-395. DOI: 10.1016/j.ejc.2015.07.013  [details] 



  • van der Aalst, T., Denteneer, D., Döring, H., Duong, M. H., Kang, R. J., Keane, M., ... Tomczyk, J. (2013). The random disc thrower problem. In M. Heydenreich, S. Hille, V. Rottschäfer, F. Spieksma, & E. Verbitskiy (Eds.), Proceedings of the 90th European Study Group Mathematics with Industry: SWI 2013: Leiden, 28 Janurary - 1 February 2013 (pp. 59-78). Leiden: Universiteit Leiden, Studiegroep Wiskunde met de Industrie. [details] 
This list of publications is extracted from the UvA-Current Research Information System. Questions? Ask the library  or the Pure staff  of your faculty / institute. Log in to Pure  to edit your publications. Log in to Personal Page Publication Selection tool  to manage the visibility of your publications on this list.
  • No ancillary activities

edit contact information edit tabs